Forum > Topic Details


How does Cenforce 200 Mg affect the risk of priapism?

How does Cenforce 200 Mg affect the risk of priapism?

by Jonis Costtale (Posts: 0) » about 2 months ago

Cenforce 200 mg, which contains sildenafil citrate, belongs to a class of medications called phosphodiesterase type 5 (PDE5) inhibitors. Priapism is a rare but serious side effect associated with PDE5 inhibitors, including sildenafil. Priapism is a prolonged and painful erection lasting more than four hours, unrelated to sexual stimulation. While priapism is a potential side effect of sildenafil, the risk is generally low. However, taking higher doses of sildenafil, such as Cenforce 200 mg, may slightly increase the risk of priapism compared to lower doses. It's essential to use Cenforce 200 Mg as prescribed by your healthcare provider and not exceed the recommended dosage. If you experience an erection lasting more than four hours while taking Cenforce 200 mg, it's crucial to seek immediate medical attention to prevent potential complications such as tissue damage to the penis. Individuals with conditions predisposing them to priapism, such as sickle cell anemia, multiple myeloma, or leukemia, may have an increased risk of developing priapism while taking sildenafil. Therefore, it's important to discuss your medical history with your healthcare provider before starting treatment with Cenforce or any other medication containing sildenafil. Overall, while priapism is a potential concern with Cenforce 200 mg, the risk is relatively low when the medication is used as directed. If you have any concerns about priapism or other side effects associated with Cenforce, be sure to discuss them with your healthcare provider.

(0) Answer(s)